MathSciNet Relay Station
MathSciNet bibliographic data
MR823176 (87i:58162) 58G12 (16A61 18F25 19D55 19K56 46L80 53C99)
Connes, Alain Noncommutative differential geometry. Inst. Hautes Études Sci. Publ. Math. No. 62 (1985), 257–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement